MathSciNet Relay Station
MathSciNet bibliographic data
MR1260324 32B20
Kurdyka, Krzysztof; Parusiński, Adam ${\bf w}_f$-stratification of subanalytic functions and the Łojasiewicz inequality. C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 2, 129–133.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement